# SDR VNAA2013110200001

- Difficulty date: November 2, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 23,656 hours, 23,807 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Uplock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE AND LT MAIN WOULD NOT RETRACT.  CREW RETURNED TO FIELD AND LANDED SAFELY. MX INSPECTED, FOUND LT UPLOCK PROXIMITY SENSOR TARGET LOOSE, TIGHTENED UPLOCK SENSOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
